# SDR AALA202110123567

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT TEST FAIL. REPLACED FLASHLIGHT PER AMM 25-64-00-200-802.
